MathSciNet Relay Station
MathSciNet bibliographic data
MR623155 (82h:81093) 81E10 (53C05)
Prasad, M. K. Yang-Mills-Higgs monopole solutions of arbitrary topological charge. Comm. Math. Phys. 80 (1981), no. 1, 137–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement